# SDR SWIA202310200001

- Difficulty date: October 19, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N623UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000830
- Aircraft time: 7,427 hours, 4,747 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH ETD 2023-170-026423 FOR THE PERMANENT REPAIR (PARA. B. 1.) OF THE DENT FOUND ON THE AFT EDGE (FR 27) OF THE FWD CARGO DOOR BETWEEN APROX STRG 21R AND 23R WITHIN 10 FC.  DUE BY TAC: 4755.  DENT MEASURES DEPTH = 0.40 IN, L= 1.5 IN, W=0.25 IN.  PER EMB-175 FATIGUE CRITICAL STRUCTURE DOCUMENT 53-21-00-001,53-21-00-006 AND GMM 3-26, DAMAGE HAS BEEN DETERMINED TO BE CLASSIFED AS A MAJOR REPAIR, FORM M-337 REQUIRED. (FILED CLOSED)COMPLIED WITH PERMANENT REPAIR TO FUSELAGE SKIN AT THE FWD CARGO DOOR CUTOUT AT FR27 BETWEEN STRG21R AND 23R PER ETD2023-170-026423 REV/.  COMPLIED WITH STRUCTURAL MAJOR REPAIR RII 51-00-00-002-SKY-U. COMPLIED WITH MAJOR REPAIR M-337.
